Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Komlov Aleksandr Vladimirovich
(full list of publications)
| by years | scientific publications | by types |


Articles


   2017
1. A. V. Komlov, R. V. Palvelev, S. P. Suetin, E. M. Chirka, “Hermite–Padé approximants for meromorphic fucntions on a compact Riemann surface”, Uspekhi Mat. Nauk, 72:4(436) (2017), 95–130  mathnet  crossref  elib

   2016
2. A. V. Komlov, N. G. Kruzhilin, R. V. Palvelev, S. P. Suetin, “Convergence of Shafer quadratic approximants”, Russian Math. Surveys, 71:2 (2016), 373–375  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus (cited: 2)

   2015
3. A. V. Komlov, S. P. Suetin, “Distribution of the zeros of Hermite–Padé polynomials”, Russian Math. Surveys, 70:6 (2015), 1179–1181  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  scopus

   2014
4. A. V. Komlov, S. P. Suetin, “Strong asymptotics of two-point Padé approximants for power-like multivalued functions”, Dokl. Math., 89:2 (2014), 165–168  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
5. A. V. Komlov, S. P. Suetin, “An asymptotic formula for polynomials orthonormal with respect to a varying weight. II”, Sb. Math., 205:9 (2014), 1334–1356  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)

   2013
6. A. V. Komlov, S. P. Suetin, “An asymptotic formula for a two-point analogue of Jacobi polynomials”, Russian Math. Surveys, 68:4 (2013), 779–781  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2012
7. A. V. Komlov, S. P. Suetin, “Widom's formula for the leading coefficient of a polynomial which is orthonormal with respect to a varying weight”, Russian Math. Surveys, 67:1 (2012), 183–185  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 4)
8. A. V. Komlov, S. P. Suetin, “Asimptoticheskaya formula dlya polinomov, ortonormirovannykh otnositelno peremennogo vesa”, Tr. MMO, 73, no. 2, MTsNMO, M., 2012, 175–200  mathnet (cited: 2)  mathnet (cited: 2)  mathscinet (cited: 2)  zmath  elib

   2010
9. A. V. Komlov, “On the poles of Picard potentials”, Trans. Moscow Math. Soc., 71 (2010), 241–250  crossref  mathscinet  zmath

   2008
10. A. V. Komlov, “Estimates of the Gevrey classes of scattering data for polynomial potentials”, Russian Math. Surveys, 63:4 (2008), 788–789  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus

   2007
11. A. V. Komlov, “Noncommutative Grassmannian $U(1)$ sigma model and a Bargmann–Fock space”, Theoret. and Math. Phys., 153:3 (2007), 1643–1651  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
12. A. Komlov, “Noncommutative Grassmannian $U(1)$ sigma-model and Bargmann-Fock space”, XXV Workshop on Geometric Methods in Physics (Bialowieza, Poland, 2–8 July, 2006), J. Geom. Symmetry Phys., 10, 2007, 41–49  mathscinet  zmath  elib  scopus

Proceedings


   2012
13. A. V. Komlov, S. P. Suetin, “Leading coefficients asymptotics for orthonormal polynomials with respect to varying weight”, 4th Russian-Armenian workshop on mathematical physics, complex analysis and related topics (Russia, Krasnoyarsk, September 9–16, 2012), Abstracts, Siberian Federal University, Krasnoyarsk, 2012, 26–29 pdf (in Russian)
Home page

© Steklov Mathematical Institute of RAS, 2004–2017